Addiction101 Addiction Network

It can be difficult to identify whether your dose of Adderall is too high, as the optimal dose varies depending on factors such as age, weight, and the condition being treated. However, there are several signs and symptoms that may indicate that your dose of Adderall is too high, including:

Increased anxiety: You may experience increased anxiety, nervousness, or agitation.

Insomnia: You may have trouble sleeping or staying asleep.

Restlessness: You may feel restless, jittery, or have an inability to sit still.

Rapid heartbeat: Your heart rate may be faster than normal.

High blood pressure: Your blood pressure may be higher than normal.

Headaches: You may experience headaches or migraines.

Digestive problems: You may experience digestive problems such as nausea, vomiting, or diarrhea.

Loss of appetite: You may have a decreased appetite or experience weight loss.

Hallucinations or delusions: In rare cases, high doses of Adderall may cause hallucinations or delusions.

If you experience any of these symptoms, it’s important to talk to your healthcare provider as soon as possible. They may recommend adjusting your dose of Adderall or changing your medication regimen to better suit your needs.